MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S1 RM; KNEE FENORAL IMPLANT

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S1 RM; KNEE FENORAL IMPLANT
Catalog Number 02.18.001RM
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 12/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 december 2019: lot 170777: (b)(4) items manufactured and released on 05-may-2017.Expiration date: 2022-04-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Batch reviews performed on 06 december 2019.Moto partial knee 02.18.If2.08.Rm tibial insert fix s2 rm - 8mm (k162084) lot 182138: 32 items manufactured and released on 10-jul-2018.Expiration date: 2023-06-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Moto partial knee 02.18.Tf2.Rm tibial tray fix cemented s2 rm (k162084) lot 184276: (b)(4) items manufactured and released on 02-oct-2018.Expiration date: 2023-09-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in complaining of anterior knee pain.The cause of the pain is unknown.The surgeon revised the partial knee femoral component, tibial tray, and insert and converted them to total knee components 7 months after primary.The surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S1 RM
Common Device Name
KNEE FENORAL IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9494688
Report Number3005180920-2019-01088
Device Sequence Number16447897
Product Code HSX
UDI-Device Identifier07630030895548
UDI-Public07630030895548
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2022
Device Catalogue Number02.18.001RM
Device Lot Number170777
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2019
Initial Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;